# SDR AALA20140120007

- Difficulty date: January 20, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 68,054 hours, 29,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT AFT CUTOUT AFT RT NLG DOOR.  INSTALLED SKIN DOUBLER IAW SRM 53-05-00 FIGURE 62.
